# SDR AU980885

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3LD3001007
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT OUTBOARD FLAP ACTUATOR FAULTY.
